• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



worried

serafyn

Full Member
#1
Hi Guys... I'm talking periods again, not that thats all I talk about. ;)

Anyway this week I started my period 7 days early, it isn't like a 'normal' period and I won't go into details lol. I'm only 37 so it can't be the other.

Can this be due to weight loss? I have been giving it some welly this week too :( I have heard of lighter periods but not irregular early ones???
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

preetone

Silver Member
#2
a quick search on google has found that changes in your menstrual cycle are normal when dieting or changes in exercies patterns...
 

serafyn

Full Member
#3
Thanks for that Preet.

Lots of searches said that you coudl have late or light ones, never early ?? I suppose that means irregular.
Cheers x
 
#4
Yeah it means irregular.

Well seen as this thread is about periods, I am going to ask a question if you dont mind ;)

I am on the pill - and because I have exams I have taken 2 packs back to back. This last pack though, i havnt lost hardly any weight?!?!?! Could this be due to the fact that I have not had my period? I am just curious (and also trying to blame something! lol)

Thanks :) Hope you dont mind me asking serafyn!
 

serafyn

Full Member
#5
Hiya :)

I'm no expert, however when I used to be on the pill I hardly lost any weight in fact I gained :( One of the reasons I came off and got my husband to have a vasectomy as I was sick of getting no where. I asked the doctor about weight gain and the pill and he said that it won't put weight on by itself what it does in SOME people is increase their appetite and I did feel more hungry than normal. I am NOT suggesting your lack of weight loss is down to the pill and if you want to stop go to the docs as it is better to be overweight than have an unwanted pregnancy (then you really will get fat :) .
As to the question of periods helping weight loss, again I can only talk of personal experience in that the week before my period I have water retention and don't really lose anything, then I have a good bleed (sorry) and I lose alot that week, perhaps the fluid goes and some blood which would account for the weight loss. So if I missed out on this I predict I wouldn't lose weight, I really couldn't say though. Personally speaking I have been to uni and the longest exam I had was four hours, which was long enough for sanitary products to last? :) I don't mean to tell you what to do and obivously you have to find your way with it. At any cost if you are considering anything or worried talk to the GP :)

Best of luck with your exams x
Hope this helps x
 
#6
Thanks for that :)
The reason I am on the pill is that I have extremely bad periods, like 'I cant move' bad. So I had the implant put in years ago to sort it out. No periods - wehey! except I gained 2 stone. Hence why I am here. So I had it taken out and they told me to go on yasmin as it is known for not making you gain, and giving light, virtually pain free periods.
So going off the pill is not an option :( It really is too painful!!

On fri it will be my last pill, so I will know whether it was due to the back to back pill taking or not!

Thanks for the advice :)
 
#7
I would think it was partly to do with the pill...if i put 2 packs together I always feel more bloated and heavier by the time i get to the end of the 2nd packet. But also you have exams to get through so the anticipation/stress/anxiety/pressure might have an effect?? I wouldn't worry about it, you said you still lost weight!!!
 

serafyn

Full Member
#8
Thanks for that :)
The reason I am on the pill is that I have extremely bad periods, like 'I cant move' bad. So I had the implant put in years ago to sort it out. No periods - wehey! except I gained 2 stone. Hence why I am here. So I had it taken out and they told me to go on yasmin as it is known for not making you gain, and giving light, virtually pain free periods.
So going off the pill is not an option :( It really is too painful!!

On fri it will be my last pill, so I will know whether it was due to the back to back pill taking or not!

Thanks for the advice :)
sorry to hear about it. xx
The pill is a tricky one. I have always gained on it.
 


Similar threads